the meantime? Please assist.
You can start it now. However, because your period is due in 3 weeks it may come a little early on the pills, instead of waiting until the inactive pills. Its not a bad thing, just something you should know. Your body will get it straight. If you start it like it says to you will stay in the same cycle and confuse your body. Be sure to use a condom for the first 7 days.
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Posted 7 Nov 2013 • 1 answer
My docter gave me triphasil to start getting my period back so I start to bleed should I stop taking
Posted 6 Apr 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 13 Feb 2015 • 1 answer